# SDR 97ZZZM292

- Difficulty date: November 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47274
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 850-890
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO HAS CORROSION ALONG INTERCOSTAL BETWEEN STATION 850-890.  MECHANICALLY REMOVED CORROSION IAW DC-9 SRM 51-10-3, .003 MATERIAL LOSS CHECKED WITH DME A1244, WITHIN LIMITS IAW DC-9 SRM 53-04 FIG 38 TREATED AND PRIMED IAW DC-9 SRM 51-10-3 AT AFT CARGO ALONG INTERCOSTAL STATION 850 TO 890 AT STRINGER 29R.  (M)
